CSpace

Browse/Search Results:  1-10 of 282 Help

Selected(0)Clear Items/Page:    Sort:
A Superconvergent Nonconforming Mixed FEM for Multi-Term Time-Fractional Mixed Diffusion and Diffusion-Wave Equations with Variable Coefficients 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 63-92
Authors:  Fan, Huijun;  Zhao, Yanmin;  Wang, Fenling;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:23/0  |  Submit date:2021/01/14
Nonconforming mixed FEM  multi-term time-fractional mixed diffusion and diffusion-wave equations  L1 time-stepping method  Crank-Nicolson scheme  convergence and superconvergence  
An Algebraic Multigrid Method for Eigenvalue Problems and Its Numerical Tests 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 1-19
Authors:  Zhang, Ning;  Han, Xiaole;  He, Yunhui;  Xie, Hehu;  You, Chun'guang
Favorite  |  View/Download:24/0  |  Submit date:2021/01/14
Algebraic multigrid  multilevel correction  eigenvalue problem  
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:22/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
A NEW ADAPTIVE SUBSPACE MINIMIZATION THREE-TERM CONJUGATE GRADIENT ALGORITHM FOR UNCONSTRAINED OPTIMIZATION 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2021, 卷号: 39, 期号: 2, 页码: 159-177
Authors:  Zhang, Keke;  Liu, Hongwei;  Liu, Zexian
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Conjugate gradient method  Nonmonotone line search  Subspace minimization  Sufficient descent condition  Global convergence  
A class of smooth exact penalty function methods for optimization problems with orthogonality constraints 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 37
Authors:  Xiao, Nachuan;  Liu, Xin;  Yuan, Ya-xiang
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Orthogonality constraint  Stiefel manifold  augmented Lagrangian method  
Analysis of a hybridizable discontinuous Galerkin scheme for the tangential control of the Stokes system 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2020, 卷号: 54, 期号: 6, 页码: 2229-2264
Authors:  Gong, Wei;  Hu, Weiwei;  Mateos, Mariano;  Singler, John R.;  Zhang, Yangwen
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Tangential Dirichlet boundary control  Stokes equations  hybridizable discontinuous Galerkin method  
New subspace minimization conjugate gradient methods based on regularization model for unconstrained optimization 期刊论文
NUMERICAL ALGORITHMS, 2020, 页码: 34
Authors:  Zhao, Ting;  Liu, Hongwei;  Liu, Zexian
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Conjugate gradient method  p-regularization model  Subspace technique  Nonmonotone line search  Unconstrained optimization  
Heterogeneous Hegselmann-Krause Dynamics With Environment and Communication Noise 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 8, 页码: 3409-3424
Authors:  Chen, Ge;  Su, Wei;  Ding, Songyuan;  Hong, Yiguang
Favorite  |  View/Download:12/0  |  Submit date:2020/09/23
Analytical models  Synchronization  Convergence  STEM  Chemistry  Exponential distribution  Heterogeneous Hegselmann-Krause (HK) model  multiagent systems  noise  opinion dynamics  synchronization  
A penalty-free method with superlinear convergence for equality constrained optimization 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2020, 卷号: 76, 期号: 3, 页码: 801-833
Authors:  Chen, Zhongwen;  Dai, Yu-Hong;  Liu, Jiangyan
Favorite  |  View/Download:10/0  |  Submit date:2020/09/23
Equality constrained optimization  Trust region method  Penalty-free method  Global convergence  Superlinear convergence  
AN ALTERNATING MINIMIZATION METHOD FOR MATRIX COMPLETION PROBLEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2020, 卷号: 13, 期号: 6, 页码: 1757-1772
Authors:  Shen, Yuan;  Liu, Xin
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
Matrix completion  symmetric low rank product minimization  singular value decomposition  alternating minimization